# SDR COEA9685001

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0164
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: MS28775224
- Condition: Leaking
- Location: Rt Mlg Brake
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DURING PILOT'S TAXI TO PARKING AFTER LANDING IN PHX, THE RIGHT BRAKE CAUGHT FIRE REQUIRING A FIRE EXTINGUISHER TO EXTINGUISH THE FLAME.  THE FIRE LASTED FOR APPROX 2 MINUTES.  UPON INSPECTION MX FOUND EVIDENCE THAT ONE BRAKE PISTON WAS LEAKING FLUID AROUND A FAILED O-RING.  THIS WAS A CONTRIBUTING FACTOR TO THE CAUSE OF THE FIRE.  NO DAMAGE WAS DONE TO THE AIRCRAFT.  MX REPLACED THE COMPLETE WHEEL AND BRAKE ASSY IAW CESSNA MM.  THE REMOVED WHEEL AND BRAKE ASSY ARE SCRAP.  THE BRAKE ASSY WAS OVERHAULED IN DEC 1994 AND HAD A TOTAL TIME OF 510.3 HRS WHEN REMOVED ON THIS DATE.  (M)
